| Model Number |
18880 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, after intubation, the cuff leaked.There is no reported patient outcome.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, immediately after intubation, the cuff leaked and the tidal volume was not maintained.It was reported that the patient was reintubated and tracheostomy was done.